Jump to content

Search the Community

Showing results for tags 'prozac poopout'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Dear reader, after taking Prozac (40mg) for almost 15 years I started my (maybe) fourth trial to taper...on 5mg crash came and I fell into a horrible condition I never felt before (infernal ruminating, anxiety, obsessive thoughts, irrational thoughts and feelings, paralysed, deper- and derealization, mood swings and a lot of further weird and agonizing symptoms - my life came to stop)...reinstating the drug does not help as before...only a new medication with quetiapine (200mg) brought a little relief. Since the acute phasis in last September 18 -January 19 a wave and window pattern start with overall only 4-8 days with feeling almost normal in 2019. Now I am back in a terrible wave, started with anhedonia, very bad indescridable feelings like deepest depression, like almost dead and weird thoughts, acompanied by deper- and derealization. So, I really don´t now what to do - I am on 23mg Prozac and 187,5mg Quetiapine and feel very very bad. Looking back throug 2019 makes me feel very hopeless...I don´t think that I can stand another year like this. Can you give me an advice how to handle the situation? Maybe I need to taper the Prozac after its poopout... to help my nervous system heal? Maybe prozac is actually inhibit a healing after poopout...? I am lost... I will be very glad for every little advice... Thanks for reading an excuse my low english skills... All the Best, Mary
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy